4069 Shares

Laxative Overdose ?

Laxative Overdose ? Topic: Laxative Overdose ?
September 19, 2019 / By Cherish
Question: I have an eating disorder. I was restricting my food intake but now I'm binging and purging. Sometimes I purge more than 5 times a day. I just took 4 laxatives. Is this considered an overdose? Could I be ok ? Tomorrow is my first day at Day Treatment for my eating disorder.
Best Answer

Best Answers: Laxative Overdose ?

Ashling Ashling | 3 days ago
i also have an eating disorder:( and i took 4 laxatives the other day.... yeah it wasn't as bad as everyone said it was going to be. you'll be fine! good luck at Treatment i know you'll do AMAZING!
👍 114 | 👎 3
Did you like the answer? Laxative Overdose ? Share with your friends
Ashling Originally Answered: Possible overdose? Don't know what to do can someone please help?
Probably don't need the hospital unless you have insurance since otherwise the admission itself will cost about a grand or more. But, like the others say, drink plenty of water or even if you're REALLY "worried", then see if you can go to the grocery store or another like Walgreen's and buy some Valerian Root, which isn't illegal, and is also useful in some situations of anxiety and great for sleep (it's known also as "Nature's Xanax", but not nearly as strong or anything. The last thing to do is probably go onto the Web again and either go to the manufacturer's website & call or contact them & tell them what happened, or you can take it a step further so it doesn't happen to others like you, and report this as a "drug" or strong stimulant to the FDA or even to a consumer-advocacy panel. If this got so bad that you were/are hurt or injured, then that is when you'd need to speak with an attorney and make sure you have a witness, receipt, hospital records that show high amounts of caffeine & guarana metabolites (I guarantee it has that in it, otherwise, it wouldn't even be illegal in some states), and whatever else is making that stimulant so powerful, so that at least some people can be responsibly warned about the potential uncomfot the product causes in some people. That alone will help out for those who don't read labels, those who like to try to get high, and those who might actually be allergic to the ingredients; plus there's ALWAYS the teenage idiot who blows a few lines of coke or meth and THEN drinks a high-potency "energy" drink and dies from a massive coronary problem/heart attack. THEN that company will be very sorry they marketed a drink like this. I've never heard of the product, and I'd have to say that since it isn't FDA "approved" (hey, not that I totally trust the U.S. F.D.A. but they sometimes have good intentions) nor licensed, etc. --that is one reason I'd probably never even try it. Sounds like a crappy name anyhow-- "Spike Shooter"? A much better name would just be "High Alertness with Caffeine and Guarana Seeds"....but anyhow, maybe next time you're "nodding off", try a "simple" caffeinated soda (Diet Mountain Dew has the MOST caffeine of any "regular or diet" soda available beside maybe JOLT), or actually eat something in the AM. These marketed "energy drinks" DO NOT actually GIVE you energy. They only stimulate the CNS. Energy is produced in the basic cellular level by the process called the ADP/ATP tricycle. Adenine tri-phosphate (ATP) is also available in some supplements, and can be produced in the body from things even such as Blue-Green Algae, or Spirulina, plus some others like Chromium Picolonate (which has many other health benefits also). Oh, yeah, you will, by the way, CRASH HARD later (at that time, get some fruit or simple carbs to quickly break down and your body will like that and you'll feel much better too). Enjoy!

Zibeon Zibeon
I'm happy that you're going to get treatment for your overdose, the decisions you were making were not healthy; purging is a sure-fire way to really cause serious damage to your esophagus and teeth. If you're young, tell your parents what you just did..I am not a doctor, and I highly doubt anyone here is so my best bet for you would be to call Poison Control 1-800-222-1222 and tell them what happened. Laxatives can have some harsh ingredients in them so call that number and get real advice.
👍 40 | 👎 -3

Sloan Sloan
that is the basics: Laxatives will make you lose some pounds from the foodstuff on your gadget and slightly more advantageous from water weight. common sense will allow you to recognize if a laxative makes you lose water weight you'd be having diarrhea. consistent use will make you grow to be dehydrated and enhance a mineral and diet deficiency because it makes your foodstuff bypass suitable through you without soaking up what you want. ultimately, once you end taking laxatives you'll benefit back each little bit of what you lost and consistent use to maintain away from it is going to easily reason laxative dependance and a good looking form of constipation.
👍 38 | 👎 -9

Orrell Orrell
yea it is overdose. You're gonna be cleaned out by tomorrow. You should call someone to stay with you because you bottom is going to get numb and you are going to have to spend the night on a toilet or get an adult dipper because you are not going to be able to control it and it will be embarrassing.
👍 36 | 👎 -15

Orrell Originally Answered: Can you overdose on any of these?
Yes you certainly can overdose on these pills; it doesn't matter if there are natural or not. You need to really take a good look at your sleep problem and what it is that is causing you to take these pills. Have you spoken to your doctor about your sleep issue? If not, you really need to because there are some great ways they can help you get good, restful sleep at night. It is never a good idea to take more than what is advised on over-the-counter medicines as there is always a reason why it isn't a good idea. And, just because these pills are so-called natural doesn't mean they can be taken at whatever dosing you think is best. Valerian is a powerful ingredient and you must be cautious about how you use it. My best advice for you is to see your doctor very soon to discuss your sleep problem and have him design a plan for you to get better sleep each and every night. It's important to do this and I can tell you do care about your body otherwise you would never have stopped long enough to ask your question. Good luck to you and I truly hope you are able to resolve your issue sometime very soon. I wish you well in your quest for good sleep!

If you have your own answer to the question Laxative Overdose ?, then you can write your own version, using the form below for an extended answer.